# SDR FDEA201212034228

- Difficulty date: December 3, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 65,707 hours, 11,896 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Skin
- Part number: ACA38227
- Condition: Cracked
- Location: A/C Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AIR CON COMPARTMENT NR 2 DOOR EXTERIOR UPPER SKIN EDGE CRACKED.  REPAIRED AS PER SRM 52-40-01 FIGURE 201 REPAIR 1 REVISION 51. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 REVISION 115.
